my prescription ran out - 50mg once daily . i have been taking sertraline for almost 2 years now!
Hello terri8100. Yes it is. I suggest you have your doctor call in to your pharmacist either a extension of your present prescription, or a new prescription. Regards pledge
Yes, Terri, being light headed and somewhat dizzy is a side effect when you run out and begin retaking it after a couple of days. Best to call your rx in early and begin to get ahead on the number of pills you have. Most insurance companies usually will go ahead and ok an rx several days before the refill date. This is one SSRI you don't have the luxury of missing. All the best to you ~Tony
Never allow your prescription to run out. You can have withdrawal symptoms from anti depressants.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.